# SDR 0000466601

- Difficulty date: February 25, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601US
- Make and model: Boeing 747151
- Aircraft serial: 19778
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30440103
- Condition: Deployed
- Location: Pax Door
- Part time: 35,660 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, DOOR 1R EVACUATION SLIDE PARTIALLY DEPLOYED BUT DID NOT INFLATE.  REPLACED DOOR ASSIST BOTTLE AND SLIDE, OPERATIONAL CHECK GOOD.
